# SDR PCAA9700372

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract System
- Condition: Required Service
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BWI, THE LANDING GEAR WOULD NOT RETRACT.  THE LEFT MAIN GEAR INDICATED RED, THE NOSE GEAR INDICATED YELLOW, AND THE RIGHT MAIN GEAR DOOR INDICATED YELLOW.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE PERFORMED AN INSPECTION AND THE AIRCRAFT FERRIED GEAR DOWN TO MDT FOR REPAIRS.  MAINTENANCE INSPECTED, BLED THE HYDRAULIC SYSTEM AND PERFORMED RETRACTION TESTS.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
